|Re: A graduate student seeking help...
Dec 28, 2010
Hello Dr. Bob, I hope you remember me. U responded to me last time saying my symptoms are not HIV related. Recently I have my blood work done by my Doctor for the sores and red dots on corners of my tongue. The results came our with a deficiency in Vitamin D(8ng/ml) and B12 deficiency(263). (I never had this test taken in the past, this were my first ever test to check Vitamin def) My hemoglobin level are normal. My doctor has prescribed me Vit D 50000UI and Vit B12 2000. I heard that B12 deficiency causes Anemea which is one of the common cause HIV. Dr Bob what do you think this is leading to...I have been having sleepless nights in the past 1 month..Last week I read the post more then hundred time you replied to me and balancing my mind that an expert has said "Your symptoms are not HIV worrisome". But Sir why I have this deficiency all of a sudden, the red dots on my tongue still there from the first week. The sores has reduced a lot but not completely gone. Are this symptoms still anxiety related. Please reply Dr. Bob...I will donate soon...
| Response from Dr. Frascino
You've got it backward! Anemia is not a "common cause of HIV"! Rather, it's the other way around. HIV/AIDS can be associated with anemia due to a variety of reasons, such as side effects/toxicities of antiretrovirals (AZT, for example).
As I have already stated, I cannot diagnose the cause of your symptoms over the Internet. (See below.) What I can do, however, is advise what is not causing them: it's not HIV. No way. No how.
My assessment and advice remain unchanged. I urge you to seek psychotherapy (counseling) to help you confront your irrational fears of HIV.
Good luck. Be well.
Re: A graduate student seeking hel....transfered $40...ref #8SP0xxxxxxxx Dec 12, 2010 Dr. Bob, I have developed sores on the corner of my tongue. in the first week only. When I last visited the General physician he said I have more anxiety and gave me anti anxiety medicine(fluoxetine). After which I got Diarrhea and sore throat. I stopped taking those medicines and diarrhea was stopped. Now why do I have sores in the corners of my tongue, what is this related to? Do you still think its anxiety ? or ARS?
Response from Dr. Frascino
I cannot diagnose the cause of your tongue sores over the Internet. I do not believe they are HIV related. My assessment and advice remain unchanged. See below. I suggest you continue to seek help for your guilt and anxiety. Counseling (psychotherapy) and/or anti-anxiety mediations can be very beneficial.
Why did you assume your anti-anxiety medication caused diarrhea? You reported in your first post you have been experiencing "intermittent diarrhea" since your episode with the escort.
A graduate student seeking hel....transfered $40...ref #8SP0xxxxxxxx Dec 10, 2010
Hello Dr. B,
Please please help me I am 27 m from South Asia, doing my graduation here In US, I had protected sex with an escort last week. The whole episode did not last not more then 2-3 min. She gave me oral and then took my penis inside her Vagina for couple of 30 sec or so. I ejected (outside). This was my first time I never had sex with escort and now I am afraid that I might have caught some infection as I see some symptom. 1. Pain in under arm. 2. Pain in wrist. 3. Dry tongue, intermittent diarrhea 4. Fatigue. 5. Pain in my left ball
Now I am scared doc that I might have got infected, I get these feel that I might have not used the condom properly what if there was a whole in the condom, though I used a latex condom. I didnt ejaculated inside her as I remember, I just took off the condom and flushed it, is this a risk as I did not clean my part, I was wearing my inner garment though. I called up the girl and ask her HIV status, she is saying she is -ve and dont have any disease. I had a cut in my hand very small not bleeding, I touch her lower lips did not inset my finger inside her Vagina. Is this a risk as well. I have been to General Physician here and he said I am safe but I dont know, I am tensed, I cant concentrate, I am Graduate student here in Illinois my exams are nearing and I cant concentrate please help me doc. I wrote you many times but please reply to this.
Response from Dr. Frascino
Protected sex is indeed protected, assuming the latex condom was used properly and did not break. I have no way of knowing over the Internet if you used the condom properly or not.
Symptoms are notoriously unreliable in predicting who is and is not HIV infected. Your symptoms are not worrisome for HIV and are most likely caused by guilt and anxiety.
If you remain concerned, get a single HIV-antibody test at the three-month mark. The odds are astronomically on your side that you did not contract HIV from this sexperience.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Hepatitis From Swimming Pools
- I Had Blood Tested For Pneumonia Could They Tell If I Had Hiv Through This
- Is It Save To Take Amino Acid Supplements And Atripla?
- Birth Control Recommended For Women With Hep B
- How Long Does Diarrhea Last In The Early Stages Of Hiv?
- Happy Ending Massage And Hiv Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.